# SDR PCAA9700423

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490XXX
- Condition: Corroded
- Location: Bs187/215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK, THE RIGHT INBOARD CABIN SEAT RAIL WAS FOUND CORRODED BETWEEN STATIONS X187 AND X215.  CORROSION BLENDED AND TREATED IAW DHC REPAIR DRAWING 8-53-2860.  A/C RETURNED TO SERVICE.  (M)
